# SDR ABXA020204

- Difficulty date: August 26, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- Aircraft time: 67,132 hours, 62,735 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114065
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT UPPER/AFT STOP.  REPAIRED UPPER AFT DOOR CUTOUT IAW DC-9 SRM 53-05.
